# SDR ZZDA2010474

- Difficulty date: October 2, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N174AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32667
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Damaged
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 LOWER SPOILER T/E, DAMAGED.  ACCOMPLISHED SPOILER T/E SURFACE REPAIR PER B737 SRM 51-70-10.
